|PEP vs ARS
Oct 25, 2002
Hi is it possible that PEP during the 3rd week after exposure make somehow "hide" a fever due to an ARS making temp stay under 37C but feeling exactely as I have a flu? 2nd question: can PEP make you have headache, liver and spleen pain, some dizziness, feel hot or cold with some chills, have fatigue, joint and muscle pain but just not real fever? 3rd: can those symptoms be due to the ARS?
Please, please, answer soon!!!
| Response from Dr. Henry
PEP doesn't generally hide a fever other than indirectly suppressing HIV replication and minimizing symptoms that would have otherwise been experience. Yes-PEP can result in many/all of the symptoms you described as can HIV serocoversion. That is often a dilemma experienced by patients and their care-providers. Symptoms from PEP treatment are more common than symptoms from seroconversion in general. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.